MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. IQON SPECTRAL CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. IQON SPECTRAL CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number IQON SPECTRAL CT
Medical Device Problem Codes Poor Quality Image (1408); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Myocarditis (2470); Insufficient Information (4580)
Date of Event 06/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Philips has started an investigation of this event.We will file a follow-up emdr at the completion of the investigation.Internal cross reference: (b)(4).
 
Event or Problem Description
The issue reported involved a hyperdense band artifact that displayed on the myocardium wall during the late enhancement phase of a cardiac procedure.This artifact contributed to a diagnosis of myocarditis.Subsequent imaging performed using magnetic resonance imaging (mri) indicated that the patient may have received incorrect drug treatment due to the initial (alleged) misdiagnosis.No additional clinical details or medical interventions were reported.Based on the limited information available at the time of this review, the event is considered a reportable event.
 
Additional Manufacturer Narrative
Philips has investigated the reported complaint involving a hyperdense band artifact observed on the myocardium wall in patient images on an iqon spectral system.Multiple attempts were made to obtain relevant clinical information regarding the patient and any medical interventions performed; however, the customer did not respond to these requests.An evaluation of the dicom images confirmed that the hyperdense artifact was a motion enhanced cone beam artifact, caused by cardiac or anatomical motion occurring during image acquisition.This results in apparent enhancement within the reconstructed images.While no definitive workaround exists, artifact occurrence may be minimized by selecting an alternate cardiac phase with reduced motion.

Brand Name
IQON SPECTRAL CT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
john maga
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key22534499
Report Number3015777306-2025-000007
Device Sequence Number7409972
Product Code JAK
UDI-Device Identifier00884838059542
UDI-Public(01)00884838059542
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIQON SPECTRAL CT
Device Catalogue Number728332
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown